# SDR SIMA200432211

- Difficulty date: November 5, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 8,574 hours, 8,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY AREA FORWARD DIGITAL WAS FOUND TO BE CORRODED.  REMOVED THE GALLEY AREA FWD DIGITAL.  INSTALLED THE NEW DIGITAL IAW SRM.
